MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED STEM SIZE 1 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.231
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 08/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information received on 05 september 2017 and includes: this patient had previous hip surgery due to her hip anatomy (dysplastic hip).Batch reviews performed on 18 september 2017.Lot 166465: (b)(4) items manufactured and released on 01 february 2017.Expiration date: 2022-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size s -4, code 01.29.204, lot.165967 (k112115) (b)(4) items manufactured and released on 05 january 2017.Expiration date: 2021-12-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Post-op the surgeon determined the leg length was off.The surgeon revised the stem and head.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED STEM, HA COATED STEM SIZE 1 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6878297
Report Number3005180920-2017-00524
Device Sequence Number13658020
Product Code LZO
UDI-Device Identifier07630030804564
UDI-Public07630030804564
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2022
Device Catalogue Number01.18.231
Device Lot Number166465
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2017
Initial Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;